# SDR MTNA20021

- Difficulty date: January 3, 2002
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: N717FE
- Make and model: Fokker F.27MK 500
- Aircraft serial: 10455
- Aircraft time: 50,745 hours, 72,151 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Relief Valve
- Part number: ACM28982
- Part serial: LM493
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING CLIMB OUT FROM SGF. THE RIGHT MLG AND NLG WOULD NOT RETRACT, PNEUMATIC PRESSURE HAD DROPPED TO 400 PSI. THE CREW ELECTED TO RETURN TO SGF. WHEN THE CREW SELECTED GEAR DOWN THE PRESSURE BEGAN TO INCREASE AND WAS AT 1000 PSI. AT SHUT DOWN.
